MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3349/ymj.2008.49.1.171

Медицинская библиотека · Yonsei medical journal · 2008

Two cases of acute leukopenia induced by colchicine with concurrent immunosuppressants use in Behçet's disease.

Lee Kyu-Yeop, Kim Do Young, Chang Jae Yong, Bang Dongsik

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Colchicine-induced leukopenia usually occurrs in intentional or accidental overdoses or inappropriate use in combination with intravenous and oral colchine; however, there have been several reports of hematologic toxicity in short-term and small-dose colchicine medication courses. We present two cases of leukopenia induced by colchicine use concurrent with immunosuppressants in Behçet's disease. We postulate that the mechanism of colchicine-induced leukopenia might be the destruction of circulating leukocytes and an inhibition of leukocyte production by the immediate and direct toxic effect of colchicine on idiosyncrasies unique to each patient. The concurrently administered immunosuppressant might decrease the threshold for hematologic toxicity of colchicine in the leukocytes and their precursor cells.

Для цитирования: Lee Kyu-Yeop, Kim Do Young, Chang Jae Yong, Bang Dongsik. Two cases of acute leukopenia induced by colchicine with concurrent immunosuppressants use in Behçet's disease.. Yonsei medical journal. 2008. DOI: 10.3349/ymj.2008.49.1.171.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.